# SDR ASMF201501025

- Difficulty date: January 2, 2015
- Submitted: January 10, 2015
- Operation: Air carrier
- Aircraft: N906AM
- Make and model: Boeing 737752
- Aircraft serial: 29356
- Aircraft time: 34,298 hours, 18,194 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Condition: Damaged
- Location: Fuel System
- Part time: 2,774 hours, 1,260 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING RT ENG START, A FUEL & HYD LEAKS WERE DETECTED.  THE PLATFORM WAS CLEANED.  PERFORMED REVISION, DETECTING FUEL LEAK IN THE TRANSIENT BLEED VLV DRAIN PORT.  THE RT ENG WAS MOTORING AFTER IT WAS STARTED & ENG OPERATIONAL TEST WAS PERFORMED IAW AMM 71-71-00.  NO CONFIRMING FUEL LEAK & A HYD LEAK WAS DETECTED IN THE SYNC SHAFT O RINGS OF RT THRUST REVERSE.  THE REVERSER WAS DEFERRED IAW MEL 78-1 CAT C.  THE SYNC SHAFT O RINGS OF RT THRUST REVERSE WERE REPLACED IAW AMM 78-31-04, TESTED CORRECT.
